MAUDE Adverse Event Report: CAREFUSION, INC BD BD® WHITACRE SPINAL NEEDLE AND BD¿ WEISS EPIDURAL NEEDLE TRAY; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC BD BD® WHITACRE SPINAL NEEDLE AND BD¿ WEISS EPIDURAL NEEDLE TRAY; ANESTHESIA CONDUCTION KIT
Model Number 405828
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd bd® whitacre spinal needle and bd¿ weiss epidural needle tray the catheter adaptor dislodged.There was no report of patient impact.The following information was provided by the initial reporter: nexus catheter adapter came dislodged from catheter resulting in delay in medication adminstration.
 
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
One photo sample was received by our quality team for investigation.Upon visual inspection of the photo, we are unable to confirm how the product disconnected and the time of disconnect during the procedure.A device history record could not be evaluated as the lot number is unknown.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD BD® WHITACRE SPINAL NEEDLE AND BD¿ WEISS EPIDURAL NEEDLE TRAY
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16441163
Report Number1625685-2023-00028
Device Sequence Number16927879
Product Code CAZ
UDI-Device Identifier00382904058289
UDI-Public(01)00382904058289
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number405828
Device Catalogue Number405828
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date02/26/2023
Supplement Report FDA Received Date04/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown